Analytic and quasi-invariant measures

Frank Forelli The University of Wisconsin, Madison, Wisconsin, U.S.A.

TBD mathscidoc:1701.331321

Acta Mathematica, 118, (1), 33-59, 1966.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 126 downloads ] [ 0 comments ] [ Cited by 38 ]
@inproceedings{frank1966analytic,
  title={Analytic and quasi-invariant measures},
  author={Frank Forelli},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203211133073030},
  booktitle={Acta Mathematica},
  volume={118},
  number={1},
  pages={33-59},
  year={1966},
}
Frank Forelli. Analytic and quasi-invariant measures. 1966. Vol. 118. In Acta Mathematica. pp.33-59. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203211133073030.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved